Vol. 302, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Mabuchi metrics and properness of the modified Ding functional

Yan Li and Bin Zhou

Vol. 302 (2019), No. 2, 659–692
Abstract

In this paper, we study Mabuchi metrics on Fano manifolds. We prove that Mabuchi metrics exist if and only if the modified Ding functional is proper modulo the automorphism group. As an application, we establish a criterion for the existence of Mabuchi metrics on Fano group compactifications.

Keywords
Mabuchi metrics, Ding functional, Fano manifolds, Lie group
Mathematical Subject Classification 2010
Primary: 53C25
Secondary: 53C55, 35J35
Milestones
Received: 2 February 2018
Revised: 21 September 2018
Accepted: 1 May 2019
Published: 27 November 2019
Authors
Yan Li
Beijing International Center for Mathematical Research
Peking University
Beijing
China
Bin Zhou
School of Mathematical Sciences
Peking University
Beijing
China